Hair loss question

  1. Board Supporter
    TheUsual's Avatar
    Join Date
    Mar 2004
    Age
    31
    Posts
    559
    Answers
    0

    Hair loss question


    Okay I just started a cycle of M4OHN and apparently I am extrememly sensitive because I am already shedding. Anyways, here is my question: The hair that is coming out is coming out from everywhere... even the lowest part of the sides of my head.

    How is this possible when DHT receptor sites are only on the top of the head, mostly in the crown? It's almost like my body is just losing hair from everywhere more in response to an allergic reaction or something than going through MPB.

  2. Jergo's Avatar
    Join Date
    Apr 2003
    Age
    33
    Posts
    1,436
    Answers
    0


    I don't know. Maybe your hair was just going to start to fall out right about now anyways. How old are you?

    If it's that bad then I would just quit and begin PCT...
  3. Board Supporter
    TheUsual's Avatar
    Join Date
    Mar 2004
    Age
    31
    Posts
    559
    Answers
    0


    Quote Originally Posted by Jergo
    I don't know. Maybe your hair was just going to start to fall out right about now anyways. How old are you?

    If it's that bad then I would just quit and begin PCT...
    Well no need for PCT, only been on it one day I swear it's like my body is having a toxic reaction rather than an accelerated MPB.

    I'm 21.
    •   
       

  4. Registered User
    LCSULLA's Avatar
    Stats
    5'8"  197 lbs.
    Join Date
    Jan 2003
    Age
    42
    Posts
    1,760
    Answers
    0


    Man it's just paranoia. You have been on it one day!! I have been losing my hair for 15 years and i have been on m4ohn for about three weeks and my hair is the same as when I started. And I still use Avodart and minox two times aday.
  5. Registered User
    DrDunc33's Avatar
    Join Date
    Dec 2003
    Posts
    23
    Answers
    0


    From everything I have read, M4ohn has little to no conversion to DHT. So either you're just freaking out or you are having some neurological reaction to the M4ohn. I mention that because you said that the hair is falling out from all areas of your scalp. DHT induced hairloss occurs mainly at the temples and crown of the head. There are some neurological conditions which can cause a person to experience this type of generalized hair loss, so maybe your nervous system is sensitive to the M4ohn. Also, thyroid problems can cause hairloss. I just remembered that you said it has been only one day, therefore; you are just freaking out.
  6. Registered User
    MarcusG's Avatar
    Join Date
    Feb 2003
    Posts
    1,237
    Answers
    0


    .
  7. Registered User
    MarcusG's Avatar
    Join Date
    Feb 2003
    Posts
    1,237
    Answers
    0


    Quote Originally Posted by TheUsual
    Okay I just started a cycle of M4OHN and apparently I am extrememly sensitive because I am already shedding. Anyways, here is my question: The hair that is coming out is coming out from everywhere... even the lowest part of the sides of my head.

    How is this possible when DHT receptor sites are only on the top of the head, mostly in the crown? It's almost like my body is just losing hair from everywhere more in response to an allergic reaction or something than going through MPB.
    Where on earth did you get the info that there is such a thing as 'DHT' receptors?

    And androgens do not have to convert to DHT to cause hairloss, they can cause hairloss without 5-alpha reduction - repeated quite often by many throughout this board.

    What you are talking about is diffuse thinning which could be stress etc, general hairloss due to genetics and age, or m4ohn.

    On paper m4ohn is pretty much on par with m-1-t, m-dien comparing anabolic/androgenic essay numbers.
  8. Board Supporter
    TheUsual's Avatar
    Join Date
    Mar 2004
    Age
    31
    Posts
    559
    Answers
    0


    Thanks for the info. What I was getting at with the DHT receptor thing is what DrDunc mentioned... basically I was wondering why the hair was coming from everywhere, but you explained some possible reasons.

    I suppose I will stick with it for another few weeks and see if the increased shedding continues, but I am 90% sure the shedding HAS increased... it's hard to tell though because I have always shed alot (I have really thick hair), but I don't think I have ever shed THIS much.

    Last question though... you mentioned that diffuse thinning could be caused by the M4OHN? Does this mean that the myth of steroids causing hairloss only on the crown, temples, and front is untrue?
  9. Registered User
    Jarconis's Avatar
    Join Date
    Nov 2002
    Age
    32
    Posts
    765
    Answers
    0


    I shed hair on m4ohn at 32mg ed, but at 20mg ed, I did not.
  10. Registered User
    MarcusG's Avatar
    Join Date
    Feb 2003
    Posts
    1,237
    Answers
    0


    Quote Originally Posted by TheUsual
    ....
    Last question though... you mentioned that diffuse thinning could be caused by the M4OHN? Does this mean that the myth of steroids causing hairloss only on the crown, temples, and front is untrue?
    Good question.
    Normal hairloss or androgenetic alopecia in men is typically noticeable as a receding hairline.
    I don't think steroids 'must' work the same way. Just my experience but I've seen people lose hair in a somewhat diffuse manner on AAS. So don't discount m4ohn as a possible cause.

    Stress, hormonal changes (not sure what that means - endogenous test levels plummeting?) can cause diffuse thinning - something I remembered coming across.
  11. Registered User
    Jayhawkk's Avatar
    Stats
    5'8"  230 lbs.
    Join Date
    Dec 2003
    Age
    39
    Posts
    12,791
    Answers
    0


    I was reading this thread because I am losing my hair at the temples and at the crown. Last couple of cycles I was only thinning but this cycle when I shaved my head( i regularly do) my wife told me after she shaved it those areas aren't even growing any hair back.


    My question is, is this just speeding up the inevitable and now that the hair isn't coming back is there any hopes on drugs to help or do I just start buying head wax for my new shiney areas?
  12. Jergo's Avatar
    Join Date
    Apr 2003
    Age
    33
    Posts
    1,436
    Answers
    0


    Quote Originally Posted by Jayhawkk
    I was reading this thread because I am losing my hair at the temples and at the crown. Last couple of cycles I was only thinning but this cycle when I shaved my head( i regularly do) my wife told me after she shaved it those areas aren't even growing any hair back.


    My question is, is this just speeding up the inevitable and now that the hair isn't coming back is there any hopes on drugs to help or do I just start buying head wax for my new shiney areas?
    Hair usually doesn't grow back when you get off cycle. You can always try using one or a combination of the many hair regrowth drugs out there. Read up on them and decide which ones are suited for you.
  13. Registered User
    DrDunc33's Avatar
    Join Date
    Dec 2003
    Posts
    23
    Answers
    0


    you are experiencing an accelaration of male-pattern balding due to the androgenic properties of the ph's. Propecia has shown good results on maintaining a persons hair follicle count, and decent results in regenerating some hair growth in thinning areas. It mainly works by blocking DHT, which can cause destruction of hair follicles. Propecia has had more success on hair loss on the crown and less on the temple areas. Hair loss is not as simple as just DHT and blocking DHT, but it is part of the equation in many individuals.
  14. Board Supporter
    TheUsual's Avatar
    Join Date
    Mar 2004
    Age
    31
    Posts
    559
    Answers
    0


    Quote Originally Posted by Jayhawkk
    I was reading this thread because I am losing my hair at the temples and at the crown. Last couple of cycles I was only thinning but this cycle when I shaved my head( i regularly do) my wife told me after she shaved it those areas aren't even growing any hair back.


    My question is, is this just speeding up the inevitable and now that the hair isn't coming back is there any hopes on drugs to help or do I just start buying head wax for my new shiney areas?
    Yes there are many drugs available that will slow down or even stop your hair loss and even some that will regrow some hair. Minoxidil, spiro, retin-A, azaeleic acid, Nizoral, finasteride, proscar... there are too many to name, but do some research on them and if you have some money to spend you can definitely slow it down
  •   

      
     

Similar Forum Threads

  1. Hair Loss question
    By joshingyou in forum Anabolics
    Replies: 5
    Last Post: 04-19-2006, 12:08 PM
  2. Hair loss question
    By FitModel in forum Anabolics
    Replies: 5
    Last Post: 03-28-2006, 07:32 AM
  3. Hair loss questions
    By John Smeton in forum Anabolics
    Replies: 7
    Last Post: 02-14-2005, 12:57 AM
  4. Hair loss question
    By tommyboy in forum Anabolics
    Replies: 4
    Last Post: 08-07-2004, 09:54 AM
  5. Hair loss questions and answers
    By Dio in forum Anabolics
    Replies: 31
    Last Post: 12-24-2003, 01:25 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in